MathSciNet Relay Station
MathSciNet bibliographic data
MR1372798 57R20 (11F11 58G10)
Liu, Kefeng Modular invariance and characteristic numbers. Comm. Math. Phys. 174 (1995), no. 1, 29–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement